its very simple if you high BP you have to take therapy, either by life style modification or medication.
and you will be living for more than 100 years, just you follow the instruction of your physician.
High blood pressure is a result of being nutrient deficient.
The first thing I would do is not stop taking the medication your doctor has recommended because he is monitoring you. I would then go to: www.healthline.cc (not .com) and order the Heart nano detox and take as prescribed. This will typically lower your blood pressure about 30 points within a few weeks. I would work with your doctor to monitor you during this time. The Heart nano detox will not be a problem in regard to working against any medication.
The nutritional deficiencies causing the high blood pressure is usually mineral deficiencies. I would strongly suggest you get on the "super food trio" offered by the same company and take lots of that. This will put good nutrients into your body.
Diets high in carbs and low in fat contribute to this problem. Go to: www.westonaprice.org and read the information there.
good luck to you
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
When I was diagnosed with high blood pressure, the doctor could not tell me why I developed it. I am in great shape, exercise every other day, I don t smoke or drink. I have a very good diet and have never been big on salt, yet I developed it anyway. I am on medication which is not currently working, I don t know what the problem is.
Sir,My age is 34 i am an engineer by profession.my problem is that i usually have high BP. I have done certain tests for TSH, Cholesterol,Triglicirides . the results are usually on higher side that means Cholesterol /Trigilcrides above normal.and TSH 10.44. from last two one year i am on low salt diet and low fat diet and i am taking medecine for TSH as well.Now the results which came few weeks before are very good.everything seems to be within limits.but my Blood pressure is still not coming down. Right now it used to be 140/100 which is making me very uncomfortable.like i usually have headache and my eyes are also blurring .I haven t taken any hypertensive drug as yet.I am not able to understand what is the real cause of my raised Blood Pressure and how to cure it.is it safe to start taking hypertensive drugs at this age .do i have to continue taking them even if my B.P gets stable say after one week or so.Do i need to do more investigation to know the real cause and cure it accordingly ? My Email Id: YYYY@YYYY
Hi there, my husband who is only 27 is on medication for high cholestrol it is normal at the moment because of the medication. We found out this week that he also has high blood pressure. 5 months ago, his bp was very normal. We are just wondering what can cause it to go so high in such a short period? And what can he do to lower it? Thanks
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...